# SDR HNAA2015021300042

- Difficulty date: February 13, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 48,350 hours, 56,619 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL SMOKE IN CABIN WITH APU ON.  INSPECTED INNER CABIN AREA, OVERHEAD LIGHT, BALLAST AND SURROUNDING WIRING.  FOUND LIGHT BULB TUBES AT ROW 6DF AND 5AC BE SUSPECTED.  R & R BULBS.  NO SMOKE OR ODOR NOTICED.  OK FOR SERVICE.
